Welcome, Guest. Please login or register.
March 18, 2019, 02:09:15 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 742038
  • Total Topics: 61795
  • Online Today: 400
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 4
Guests: 92
Total: 96

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Muscle pain  (Read 639 times)

0 Members and 1 Guest are viewing this topic.

Offline muchtolearn

  • Member
  • Posts: 4
Muscle pain
« on: December 04, 2018, 04:21:46 pm »
I'm on descovy + tivicay for 3mos. Started 201,000 VL, 170 CD4; now UD VL and 550 CD4 (hurray!). Symptoms for ~1.5 years before diagnosis --- constant sinus infections, exhaustion, dry feet, joint and muscle pain. All went away after ART except for the muscle pain (dull ache in both arms and legs). I need 2-5 Advil a day to cope with muscle aches. Creatine kinase normal, negative for other things like rheumatoid arthritis and auto-Antibodies. I don't see much on this topic . At least for me, it seems more likely to be HIV not the drugs since it started before my (delayed) diagnosis. It would be great to have a sense if it will always stay or not.
« Last Edit: December 04, 2018, 04:26:06 pm by JimDublin »
CD4 at diagnosis Aug 2018 = 170
VL at diagnosis Aug 2018: 201,000
Began treatment (Descovy + Tivicay) Aug 2018
Current labs (Dec 2018): CD4=558, 17%, VL=<20
Current meds: Descovy + Tivicay

Online JimDublin

  • Administrator
  • Member
  • Posts: 11,116
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Muscle pain
« Reply #1 on: December 04, 2018, 04:33:27 pm »
Hiya

Glad to hear you're UD and starting to feel better.

To be honest it can take time to heal, give it time and if in doubt check with your doctor. I think the first year or two on meds was the hardest for me, not due to meds at all but just healing from the damage.

Jim
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline newbie2016

  • Member
  • Posts: 40
Re: Muscle pain
« Reply #2 on: January 18, 2019, 04:53:21 am »
I have muscle pain and weakness... it was a side affect of the medication
I was having sharp burning up my arms which seems to have sessed but happens time to time.

Offline Chop

  • New Member
  • Posts: 2
Re: Muscle pain
« Reply #3 on: January 20, 2019, 01:39:50 pm »
Hi, I am on an identical combination. Two and a half years in...the aching in my arms and hips has just started to ease. My consultant concurs with Jim, I needed time for my body to reset and heal...and she predicted about two years. It is much much better now.
10.08.2016   Admitted to Hospital during Seroconversion   
16.08.2016   Diagnosis Day   
17.08.2016   VL > 10 million (test only went to 10m) CD4 170   
24.08.2016   Start ART - Truvada and Tivicay
05.09.2016   VL 187,000 CD4 301 (98% decrease)   
20.09.2016   VL 16,400 CD4 432 (91% decrease)   
10.10.2016   VL 835 (95% decrease)
07.11.2016   VL 185 CD4 368 (77% decrease)   
05.12.2016   VL 80 (57% decrease)
03.01.2017   VL 56 (30% decrease)
05.01.2017   Change ART to Triumeq due to Kidneys
13.01.2017   VL UD (< 40) (28% decrease)

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.